A generalized frequency detuning method for multidegree-of-freedom oscillators with nonlinear stiffness

Neild, S.A and Wagg, D.J (2013) A generalized frequency detuning method for multidegree-of-freedom oscillators with nonlinear stiffness. Nonlinear Dynamics, 73 (1-2). pp. 649-663.

Abstract

Metadata

Authors/Creators:
  • Neild, S.A
  • Wagg, D.J
Copyright, Publisher and Additional Information: © 2013 Springer. This is an author produced version of a paper subsequently published in Nonlinear Dynamics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: July 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Feb 2014 14:53
Last Modified: 15 Sep 2014 02:02
Published Version: http://dx.doi.org/10.1007/s11071-013-0818-7
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11071-013-0818-7

Share / Export

Statistics